# SDR P5CA2023082800085

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WLG I/B STRUT DOOR FWD EDGE LOWER FITTING WORN AND CRACK( WORN AND CRACK FITTING REPAIRED AS PER RI #RI-52-80-16471 REV A. NO FURTHER DEFECTS NOTED )
